# SDR SWAA042980

- Difficulty date: October 14, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 38,864 hours, 34,549 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND 5 EACH CRACKS ON BULKHEAD VERTICAL BEAM WEB AT BS 178, LBL 5.7 TO RBL 17.1.  REMOVED AND REPLACED BEAM WEB SECTIONS PER SRM.
